RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1968, Volume 178, Number 3, Pages 546–547 (Mi dan33621)  

MATHEMATICS

Lines of equal values of $\mu$ in the instability zones for the Mathieu equation

Yu. N. Smirnov


Full text: PDF file (296 kB)

Bibliographic databases:
UDC: 534.1
Presented: А. А. Дородницын
Received: 16.03.1967

Citation: Yu. N. Smirnov, “Lines of equal values of $\mu$ in the instability zones for the Mathieu equation”, Dokl. Akad. Nauk SSSR, 178:3 (1968), 546–547

Citation in format AMSBIB
\Bibitem{Smi68}
\by Yu.~N.~Smirnov
\paper Lines of equal values of $\mu$ in the instability zones for the Mathieu equation
\jour Dokl. Akad. Nauk SSSR
\yr 1968
\vol 178
\issue 3
\pages 546--547
\mathnet{http://mi.mathnet.ru/dan33621}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0226135}
\zmath{https://zbmath.org/?q=an:0172.11601}


Linking options:
  • http://mi.mathnet.ru/eng/dan33621
  • http://mi.mathnet.ru/eng/dan/v178/i3/p546

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:21
    Full text:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019